... doc switched me to Vivactil and has me taking Prozac and my wellbutrin for a week to counteract the. i pray there is someone out there that has been through this and can tell me it works!
Hello kaw and welcome to DC. I will tell you to take the medication exactly as prescribed. The good news is any side effects will be lessened and of short-term duration. Also the long term outlook is good and that is what your doctor is shooting for. Do exactly what your doctor tells you and most of all stay calm. You will make yourself nuts if you over-think what might be happening... could be happening... is it happening now???
Every "body" is different. I will tell you I was on cymbalta for many, many years. When I made the decision to come off of it to see how I would do, my psychiatrist was not too pleased. I had a history of doing that with stuff he prescribed to me. I always wanted control of "ME"! I got to a point in my life where I left my husband. I flourished on my own... I got remarried and doing very well. I have had no side effects at all - none. I wasn't weaned off either because I didn't follow instructs when I made up my mind what I was going to do. He has always monitored and is still my psychiatrist today. I am on limited medication today, too. I am an insomniac and take lorazepam for sleep plus amitriptyline for pain (it also helps with sleep) fent. patch and oxycodone. That may sound like a lot to some people but I am clear thinking, able to work... function realitively well and feel well overall. I couldn't say that 13 years ago.
I wish you well and I wish you peace on this journey. You will come out of this okay if you believe you will. I believe you will, too.
KAW = I just ran across this question and have a question for you. Are you still on the Vivactil? I was prescribed that many years ago when I simply had NO energy, and so very tired all the time. I found it very helpful for the extreme tiredness. It was almost like "speed". One in the a.m. and I could go all day, sick or not. During a hospital stay, a doctor realized I was on Vivactil to get thru the day and Halcion to put me out at night, a dangerous combo I was told. That was many moons ago and Vivactil has never been offered since. If you are still on it, does it help you as it did me? If not still on it, why was it removed?? Vivactil has been around a long time, as it was 25 yr ago that I took it. Sorry I missed this 2 months ago. Still curious how you are doing on it, if still taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2011 • 7 answers
Posted 2 Feb 2015 • 1 answer
Posted 3 Jan 2016 • 5 answers
Posted 4 Jan 2016 • 4 answers
Posted 8 days ago • 0 answers